# SDR CA091102012

- Difficulty date: October 27, 2009
- Submitted: December 1, 2009
- Operation: General aviation
- Make and model: Cndair CL600*
- Aircraft time: 11,189 hours
- Engine: Ge CF348C5
- System (JASC): 4990 · APU Oil System
- Part: Filter
- Part number: WE38817671
- Condition: Crushed
- Location: Apu Oil System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FOUND APU LUBE OIL FILTER CRUSHED WHILE CARRING OUT TASK RJ9-49-360-706 (REPLACMENT OF OIL FILTER). FILTER REPLACED.
